# SDR ASOA2015072413568

- Difficulty date: July 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER OTBD L/E SHROUD IS CHAFED FROM 4" INBD OF OTBD HINGE TO OTBD END.  BLENDED RT AILERON L/E DAMAGE IAW REO 601R-57-60-013, REV A DATED 08/05/2013. COMPLIED WITH EC/TC REO 601R-57-60-013 IAW REO 601R-57-60-013, REV A.
